# SDR UIEA2012122900571

- Difficulty date: December 29, 2012
- Submitted: December 29, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 69,615 hours, 21,061 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT NO START AFTER LANDING.  APU OIL LEVEL SHOWING 0.50, SERVICED APU OIL TO FULL, IAW AMM 12-13-04.  OPS CHECKED GOOD.  APU STARTED SUCCESSFULLY.
